# SDR P5CA2020063000209

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,235 hours, 4,403 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sleeve
- Part number: 38842922
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU SURGE SLEEVE BROKEN.  PER AMM 49-53-01-004-001 / 49-53-01-404-010 REV 130 REPLACE APU SURGE SLEEVE, OPERATION AND CONDITION CHECK NORMAL, NO LEAK FOUND.
